RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, paper published in the English version journal (Mi mz11522)  

Papers published in the English version of the journal

Minimal Two-Spheres in $G(2,4;\mathbb{C})$ with Parallel Second Fundamental Form

W. Zhang, X. Jiao, M. Li

School of Mathematical Sciences, University of the Chinese Academy of Sciences, Beijing, China

Abstract: In this paper, we give a classification theorem of minimal two-spheres in $G(2,4;\mathbb{C})$ with parallel second fundamental form. Moreover, we also consider some special holomorphic two-spheres in $G(2,n;\mathbb{C})$ and give the corresponding conditions of the parallel second fundamental form.

Keywords: conformal minimal immersion, complex Grassmann manifold, parallel second fundamental form, classification.

Funding Agency Grant Number
National Natural Science Foundation of China 11331002
Tian Yuan Special Funds of the NSFC 11626220
This work was supported by the National Natural Science Foundation of China (grants no. 11331002 and no. 11471308) and the Tian Yuan Special Funds of the NSFC (grant no. 11626220).

Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2017, 101:5, 899–912

Bibliographic databases:

Received: 11.01.2017
Revised: 16.03.2017
Language:

Citation: W. Zhang, X. Jiao, M. Li, “Minimal Two-Spheres in <nobr>$G(2,4;\mathbb{C})$</nobr> with Parallel Second Fundamental Form”, Math. Notes, 101:5 (2017), 899–912

Citation in format AMSBIB
\Bibitem{ZhaJiaLi17}
\by W.~Zhang, X.~Jiao, M.~Li
\paper Minimal Two-Spheres in
<nobr>$G(2,4;\mathbb{C})$</nobr>
with Parallel
Second Fundamental Form
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 899--912
\mathnet{http://mi.mathnet.ru/mz11522}
\crossref{https://doi.org/10.1134/S0001434617050157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3669608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021266766}


Linking options:
  • http://mi.mathnet.ru/eng/mz11522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019